2 doctors weighed in:
Is it common to have mouth pain after fillings?
2 doctors weighed in

Dr. Joseph Woods
Pathology
1 doctor agrees
In brief: Yes, somewhat.
This can be common, especially if there was no pain medication given during the filling.
Probably the best thing for now is simple pain meds, like aspirin, tylenol, (acetaminophen) od advil. If this persists, you might have to go back to your dentist and/or see your doctor to make sure it is not something worse.

In brief: Yes, somewhat.
This can be common, especially if there was no pain medication given during the filling.
Probably the best thing for now is simple pain meds, like aspirin, tylenol, (acetaminophen) od advil. If this persists, you might have to go back to your dentist and/or see your doctor to make sure it is not something worse.
Dr. Joseph Woods
Dr. Joseph Woods
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors